# SDR VNAA202003119991

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7939
- Aircraft time: 36,777 hours, 36,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OUTER SKIN UNDER FWD WATER DRAIN MAST. 2/15/20 (PCC) M/A: 1. CORROSION FOUND TO BE OUT OF LIMITS IAW CRJ200 SRM 53-00-31. 2/15/20 C/A: 1. REMOVED CORROSION IAW CRJ200 SRM 51-21-06. 2/15/20 M/A: 2. UT INSPECTION REQUIRED TO DETERMINE REMAINING THICKNESS FOR FURTHER EVALUATION. 2/15/20 C/A: 2. C/W UT THICKNESS OF OUTER SKIN UNDER FWD DRAIN MAST REWORKED AREA AIAW CRJ 200 NDTM PART 1 51-20-04 FOUND LOWEST REMAINING THICKNESS TO BE .037 OR GREATER IN REWORKED AREA AND RECORDED ON A/C'S SKIN FOR ENGINEERING. 02/16/20 M/A: 3. ENGINEERING REQUIRED. 2/15/20 C/A: 3. COMPLIED WITH STS EA 24-2020-023 REV IR STEPS 1-3 AND 5. 02/18/20 M/A: 4. REMOVED 9EA RIVETS FROM BLEND AREA IAW CRJ200 SRM 51-42-06. 2/1
